Applied Mathematics

Volume 11, Issue 11 (November 2020)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

Numerical Solution of Fractional Differential Equations

HTML  XML Download Download as PDF (Size: 2319KB)  PP. 1100-1115  
DOI: 10.4236/am.2020.1111074    121 Downloads   330 Views  

ABSTRACT

In this article, two numerical techniques, namely, the homotopy perturbation and the matrix approach methods have been proposed and implemented to obtain an approximate solution of the linear fractional differential equation. To test the effectiveness of these methods, two numerical examples with known exact solution are illustrated. Numerical experiments show that the accuracy of these methods is in a good agreement with the exact solution. However, a comparison between these methods shows that the matrix approach method provides more accurate results.

Cite this paper

Daraghmeh, A. , Qatanani, N. and Saadeh, A. (2020) Numerical Solution of Fractional Differential Equations. Applied Mathematics, 11, 1100-1115. doi: 10.4236/am.2020.1111074.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.